| Model Number |
01.32.3241HCT |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-feb-2023: lot 2208319: (b)(4) items manufactured and released on 07-jun-2022.Expiration date: 2027-05-16.No anomalies found related to the problem.To date, 27 items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 4 months after the primary surgery, the patient came in reporting pain due to joint luxation.The surgeon revised the competitor head and medacta liner and the surgery was completed successfully.